RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 3, Pages 354–366 (Mi msb1171)  

The poles of Tchebycheff rational approximations and meromorphic extension of functions

V. A. Prokhorov

Belarusian State University

Abstract: A characterization is given for an $m$-meromorphic continuation of a continuous function $f$ on the segment $[-1,1]$, in terms of the asymptotic behavior of the finite poles of the $m$th row of the table of Tchebycheff rational approximants to $f$.

Full text: PDF file (1102 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:2, 379–391

Bibliographic databases:

UDC: 517.53
MSC: Primary 30D30; Secondary 30E10
Received: 05.10.1988 and 19.10.1989

Citation: V. A. Prokhorov, “The poles of Tchebycheff rational approximations and meromorphic extension of functions”, Mat. Sb., 181:3 (1990), 354–366; Math. USSR-Sb., 69:2 (1991), 379–391

Citation in format AMSBIB
\Bibitem{Pro90}
\by V.~A.~Prokhorov
\paper The poles of Tchebycheff rational approximations and meromorphic extension of~functions
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 3
\pages 354--366
\mathnet{http://mi.mathnet.ru/msb1171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1049994}
\zmath{https://zbmath.org/?q=an:0711.30037|0725.30027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69..379P}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 2
\pages 379--391
\crossref{https://doi.org/10.1070/SM1991v069n02ABEH001249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GB41500004}


Linking options:
  • http://mi.mathnet.ru/eng/msb1171
  • http://mi.mathnet.ru/eng/msb/v181/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:163
    Full text:49
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019